# SDR ASAA2012120993427

- Difficulty date: December 9, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 15,141 hours, 4,662 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER START RECALL MACH TRIM FAIL LIGHT ILLUMINATED.  FOUND P18-1 D4 CIRCUIT BREAKER TRIPPED, AFCS SYS A, MACH TRIM DC.  RESET CIRCUIT BREAKER IAW PROCEDURES REF MM 20-60-01. PERFORMED CURRENT STATUS QUICK TEST (GROUP 10) AND MACH TRIM SYS (GROUP 13) BITES REF MM 22-11-00-740-801.  ALL TESTS PASS.  NO HISTORY 30 DAYS.
